# SDR DALA2015032202270

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 39,827 hours, 27,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Disengaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TAILCONE SLIDE HOLD DOWN STRAP DISENGAGED FROM WALKWAY CLIP.  ATTACHED LEFT TAILCONE EVACUATION SLIDE HOLD DOWN STRAP TO WALKWAY IAW AMM.
